diabetes-icon
Feeling Lazy all time.
Feeling lazy, unable to sleep properly, having thyroid from Oct 2015, taking Thyroxin 100 mg. Feeling sleepy all the day. Suggestions needed. Weight got increased almost 5 kgs.
69 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now
Thyroid issue can cause a max weight gain of 2-4kgs. Not more than that. Rest weight gain could be due to faulty eating habbits and lack of exercise. IMO you can consult any dietitian for weight loss diet plan. That will surely help
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.